MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range and no instrument errors occurred at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer site.The cse checked instrument temperatures, which were in range.The cse also ran a precision study for prothrombin time, which recovered acceptably.Qc was run after the service visit and recovered in range.Inadequate mixing, centrifugation or other mishandling of the sample cannot be excluded contributing factors to the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The discordant results were reported to the physician(s) and were questioned.Prior to obtaining the discordant results, the patient sample was run for pt and inr, generating a "no coagulation" error and no numeric results.After the physician(s) questioned the results, the patient was redrawn, and the redrawn sample was run for pt and inr, recovering lower.The first sample was then repeated for pt and inr, also recovering lower.Both the first sample and the redrawn sample were then run for pt and inr on an alternate sysmex ca-660 system, also recovering lower.The pt inr results obtained from the redrawn sample on the alternate sysmex ca-660 system were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated pt and inr results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11557268
Report Number9610806-2021-00028
Device Sequence Number4140565
Product Code GKP
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549765
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR